Lines on del Pezzo surfaces with in characteristic 2 in the smooth case.
Portugaliae mathematica, Tome 57 (2000) no. 1, pp. 59-95
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Del Pezzo surfaces, -curves, Castelnuovo's rationality criterion, characteristic 2, -curves
@article{PORMA_2000__57_1_49273,
author = {Cragnolini, P. and Oliverio, P.A.},
title = {Lines on del {Pezzo} surfaces with in characteristic 2 in the smooth case.},
journal = {Portugaliae mathematica},
pages = {59--95},
year = {2000},
volume = {57},
number = {1},
zbl = {0989.14012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_2000__57_1_49273/}
}
Cragnolini, P.; Oliverio, P.A. Lines on del Pezzo surfaces with in characteristic 2 in the smooth case.. Portugaliae mathematica, Tome 57 (2000) no. 1, pp. 59-95. http://geodesic.mathdoc.fr/item/PORMA_2000__57_1_49273/